RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 2, Pages 24–74 (Mi msb8941)  

A self-symmetric cycle in a system of two diffusely connected Hutchinson's equations

S. D. Glyzina, A. Yu. Kolesova, N. Kh. Rozovb

a P.G. Demidov Yaroslavl State University, Yaroslavl, Russia
b Lomonosov Moscow State University, Moscow, Russia

Abstract: The so-called bi-local model is considered for Hutchinson's equation. This is a system of two identical nonlinear delay differential equations connected by means of linear diffusion terms. The question of the existence, asymptotic behaviour and stability of a particular periodic solution of this system, such that a certain phase shift takes the coordinates of this solution back to this solution, are investigated.
Bibliography: 19 titles.

Keywords: Hutchinson's equation, bi-local model, self-symmetric cycle, asymptotic behaviour, stability.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-29-10055-мк
This research was carried out with the support of the Russian Foundation for Basic Research (grant no. 18-29-10055-мк).


DOI: https://doi.org/10.4213/sm8941

Full text: PDF file (980 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:2, 184–233

Bibliographic databases:

Document Type: Article
UDC: 517.926
MSC: Primary 92D25; Secondary 34K13, 34K20
Received: 11.03.2017 and 02.04.2018

Citation: S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “A self-symmetric cycle in a system of two diffusely connected Hutchinson's equations”, Mat. Sb., 210:2 (2019), 24–74; Sb. Math., 210:2 (2019), 184–233

Citation in format AMSBIB
\Bibitem{GlyKolRoz19}
\by S.~D.~Glyzin, A.~Yu.~Kolesov, N.~Kh.~Rozov
\paper A~self-symmetric cycle in a~system of two diffusely connected Hutchinson's equations
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 2
\pages 24--74
\mathnet{http://mi.mathnet.ru/msb8941}
\crossref{https://doi.org/10.4213/sm8941}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019SbMat.210..184G}
\elib{http://elibrary.ru/item.asp?id=37089806}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 2
\pages 184--233
\crossref{https://doi.org/10.1070/SM8941}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000465078600002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067227993}


Linking options:
  • http://mi.mathnet.ru/eng/msb8941
  • https://doi.org/10.4213/sm8941
  • http://mi.mathnet.ru/eng/msb/v210/i2/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:108
    References:10
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019